# SDR K11A2024071600269

- Difficulty date: July 16, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N734CK
- Make and model: Boeing 737436
- Aircraft serial: 25858
- Aircraft time: 55,180 hours, 37,201 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: AP
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PROBLEM DESCRIPTION: TRAILING EDGE FLAP ASYMMETRY LEFT FLAP INDICATE UP & RIGHT FLAP INDICATES L1, SLATS DID NOT EXTEND WHEN FLAP HANDLE WAS MOVED TO #1 DETENT. CORRECTIVE ACTION & OTHER PERTINENT INFORMATION: FOUND #3 FLAP TRANSMISSION TORQUE TUBE COUPLING DISENGAGED. INSPECTED TORQUE TUBE IAW B737 AMM 27-51-00. RE-ENGAGED AND SECURED TORQUE TUBE COUPLING IAW B737 AMM 27-57-64, PERFORMED OPS CHECK OF TRAILING EDGE FLAP SYSTEM IAW B737 AMM 27-51-00 OPS CHECK GOOD.
